Nurofen Pain & Inflammation Relief 24 Tablets

$4.95

Nurofen Pain & Inflammation Relief Tablets 200mg reduce inflammation and provide up to 8 hours of relief from pain.* Body Pain? Leave the pain to Nurofen.

Nurofen Tablets provides temporary relief of pain and/or inflammation associated with:

  • Headache
  • Migraine headache
  • Tension headache
  • Back pain
  • Muscular pain
  • Cold & flu symptoms
  • Period pain
  • Dental pain
  • Sinus pain
  • Arthritic pain
  • Reduces fever

24 Tablets

*2 x 200mg Nurofen tablets relieve pain for up to 8 hours in dental pain studies. Malmstrom et al, 1999; Malmstrom et al, 2004;
Mehlisch et al, 2010 (Sponsored by RB).

Out of stock

Want to be notified when this product is back in stock?

Description

Directions

Take with water.

Adults and children from 12 years:
2 tablets, then 1 or 2 tablets every 4 to 6 hours as necessary (maximum 6 tablets in 24 hours).

Children (7 to 12 years):
1 tablets every 6 to 8 hours as necessary (maximum 4 tablets in 24 hours).

Ingredients

Active ingredients per tablet:
Ibuprofen 200mg.

Contains sucrose.

Warnings

Keep out of reach of children.
Always read the label. Use only as directed.
If symptoms persist consult your healthcare professional.
Do not exceed the recommended dose.
Excessive use can be harmful and can increase the risk of heart attack, stroke or liver damage.

DO NOT USE IF:

  • you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems.
  • you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.
  • during the last 3 months of pregnancy.

UNLESS A DOCTOR HAS TOLD YOU TO, DO NOT USE:

  • for more than 3 days at a time.
  • if you have asthma.
  • if you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
  • if you are trying to become pregnant or during the first 6 months of pregnancy.
  • in children suffering from chickenpox (varicella).
  • in children suffering from dehydration through diarrhoea and/or vomiting.
  • if you are taking medicine regularly.
  • if you are aged 65 years or older.
  • in children under 7 years of age.

Stop use and see your doctor immediately if:

  • you have an allergic reaction.

Brand

Nurofen

It’s great to know whatever pain you or your child may experience, Nurofen is there to give effective pain relief. From headaches to lower back pain, cold symptoms, dental pain and fever, you’ll find the information here to make a smart choice on which Nurofen product is best for you.

Additional information

Barcode

AUST R

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

You may also like…

  • Nurofen Zavance 24 Tablets

    $6.45
    Add to cart
  • Nurofen Quickzorb 24 Caplets

    $7.45
    Add to cart
  • OUT OF STOCK

    Nurofen Pain & Inflammation Relief 48 Tablets

    $9.45
    Read more